Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 2, pp. 167-177 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Degenerate Elliptic Equation Involving a Subcritical Sobolev Exponent

J. Chabrowski

The University of Queensland, Department of Mathematics,
St. Lucia, 4072 Queensland - AUSTRALIA

Abstract: We prove the existence of a solution of degenerate elliptic equation (1) involving a subcritical Sobolev exponent. To solve (1) we establish the existence of a solution of the constrained minimization problem (3). A relative compactness of a minimizing sequence is obtained by examining a possible loss of a mass at infinity of a minimizing sequence.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition